# SDR MALA965249

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731080
- Condition: Chafed
- Location: Ws 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE LEFT WS 27 AFT FLAP WELL RIB P/N 27-31080 WAS FOUND CHAFFED BY THE FLAP SWING LINK.  BLENDED OUT CHAF DAMAGE AND INSTALLED A REPAIR DOUBLER AS PER EA 01-96132, AND LAR 92-MALA-107.  (M)
